# SDR ASOA2013041703388

- Difficulty date: March 20, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280  FLOORBEAM HAS CORROSION COMING OUT FROM BETWEEN IT AND THE DOULBER OTBD OF LBL 9.0 3" AREA.   REMOVED FLOORBEAM LT SIDE IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED NEW LT FS280 FLOORBEAM AND INSTALLED IAW SRM 51-42-06-001-001.  MAJOR REPAIR.
